Zariski‐type topology for implication algebras

Mathematical Logic Quarterly 56 (3):299-309 (2010)

In this work we provide a new topological representation for implication algebras in such a way that its one-point compactification is the topological space given in [1]. Some applications are given thereof
Keywords Implication algebras  implication spaces  Zariski topology  compactification
Categories (categorize this paper)
DOI 10.1002/malq.200910012
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 44,455
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Semi-Boolean Algebra.[author unknown] - 1972 - Journal of Symbolic Logic 37 (1):191-191.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Free Łukasiewicz Implication Algebras.José Patricio Díaz Varela - 2008 - Archive for Mathematical Logic 47 (1):25-33.
An Analytic Zariski Structure Over a Field.Nick Peatfield - 2006 - Archive for Mathematical Logic 45 (6):739-768.
Formal Zariski Topology: Positivity and Points.Peter Schuster - 2006 - Annals of Pure and Applied Logic 137 (1):317-359.
O implikacji kauzalnej.Anna Modrzejewska - 2004 - Roczniki Filozoficzne 52 (1):215-224.
A Hybrid Logic for Reasoning About Knowledge and Topology.Bernhard Heinemann - 2008 - Journal of Logic, Language and Information 17 (1):19-41.


Added to PP index

Total views
14 ( #591,883 of 2,272,595 )

Recent downloads (6 months)
4 ( #323,014 of 2,272,595 )

How can I increase my downloads?


My notes

Sign in to use this feature